Abstract View

Author(s): GP Suave, GG Asgekar

Email(s): Email ID Not Available

Address: Department of Mathematics, ASC College, Ozar, at and Post Ozar (MIG) Nasik (MS)
Department of Mathematics, Shivaji University, Kolhapur

Published In:   Volume - 3,      Issue - 1,     Year - 1990

DOI: Not Available

ABSTRACT:
The space time of infinitely conducting relativistic charged fluid is studied under the caption of conformally symmetric spaces. The necessary and sufficient conditions are found for conformally symmetric space- time to be symmetric space time.

Cite this article:
Suave and Asgekar (1990). Conformally symmetric fields in relativistic magnetohydrodynamics. Journal of Ravishankar University (Part-B: Science), 3(1), pp. 48-52.


References not available.

Related Images:



Recent Images



Herbal Alternatives for Oral Health:  Mechanistic Exploration with their Market Potential
Time of the Day Variability in Pit-Building Behavior of Antlion Larvae
A Comprehensive Review of a particular Skin Injury: Pathogenesis, triggers, and current Treatment Options
Enhanced antioxidant activity in Curcuma caesia Roxb. microrhizomes treated with silver nanoparticles
Studies on the Interaction of Imidazolium Ionic Liquids with Human Serum Albumin
Basic and Advanced Logical Concept Derived from Surface Enhanced Infrared Spectroscopy (SEIRS) as Sensing Probe for Analysis of Chemical Species: A Brief Review
Soil Erosion Risk Estimation by using Semi Empirical RUSLE model: A case study of Maniyari Basin, Chhattisgarh
An Estimator of Population Variance Using Multi-Auxiliary Information
Microemulsion as Novel Drug Delivery for Fungal Eye Infection
Potential of Bioactive Compounds for Atopic Dermatitis

Tags


Recomonded Articles:

Author(s): GP Suave, GG Asgekar

DOI:         Access: Open Access Read More